Journal of Mathematical Finance

Journal of Mathematical Finance

ISSN Print: 2162-2434
ISSN Online: 2162-2442
www.scirp.org/journal/jmf
E-mail: jmf@scirp.org
"Predicting Risk/Return Performance Using Upper Partial Moment/Lower Partial Moment Metrics"
written by Fred Viole, David Nawrocki,
published by Journal of Mathematical Finance, Vol.6 No.5, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top